# SDR BJNA110402

- Difficulty date: April 21, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P40100021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT INBD EMERGENCY FLASHLIGHT CHARGE WEAK.  R & R AFT F/A FLASHLIGHT BATTERY IAW AMM 33-51-02.
